RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2005, Volume 6, Issue 3, Pages 113–122 (Mi cheb147)  

О рациональных треугольниках и равногранных рациональных тетраэдрах

D. A. Mit'kin

Moscow State Pedagogical University

Full text: PDF file (269 kB)

Bibliographic databases:
UDC: 511
Received: 10.09.2005

Citation: D. A. Mit'kin, “О рациональных треугольниках и равногранных рациональных тетраэдрах”, Chebyshevskii Sb., 6:3 (2005), 113–122

Citation in format AMSBIB
\Bibitem{Mit05}
\by D.~A.~Mit'kin
\paper О рациональных треугольниках и равногранных рациональных тетраэдрах
\jour Chebyshevskii Sb.
\yr 2005
\vol 6
\issue 3
\pages 113--122
\mathnet{http://mi.mathnet.ru/cheb147}
\zmath{https://zbmath.org/?q=an:1144.11028}


Linking options:
  • http://mi.mathnet.ru/eng/cheb147
  • http://mi.mathnet.ru/eng/cheb/v6/i3/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:89
    Full text:77
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020